# SDR UPS00434390

- Difficulty date: October 16, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND AFTER BEARING REMOVAL, CORROSION IN THE INNER RACE OF THE MOST INBOARD TRACK OF THE LT INBOARD MID FLAP (TRACK OF THE FORE FLAP).  REPLACED MOST INBOARD TRACK ALL, OHM 97-52-35 PAGE 503.
